# SDR A6WA2018102246117

- Difficulty date: October 13, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 33,748 hours, 32,486 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT AFT NLG DOOR CUTOUT RT SIDE CRACKED. REPAIRED.
